Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 6, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 1, 2013, 3:44 PM EDT for Miami-Dade County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2013, 3:44 PM EDT (19:44 UTC)
- Expired
- Apr 1, 2013, 4:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 23 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1221 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
083
WUUS52 KMFL 011944
SVRMFL
FLC086-012015-
/O.NEW.KMFL.SV.W.0006.130401T1944Z-130401T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
344 PM EDT MON APR 1 2013
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA.
* UNTIL 415 PM EDT
* AT 340 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR HOMESTEAD BAYFRONT PARK...AND MOVING EAST AT
20 MPH.
* THE STORM WILL AFFECT...
HOMESTEAD BAYFRONT PARK...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2539 8029 2537 8029 2536 8031 2541 8043
2551 8041 2551 8032 2547 8033 2545 8032
2544 8031 2540 8032 2541 8030 2541 8028
2539 8028
TIME...MOT...LOC 1944Z 284DEG 17KT 2545 8035
$$
101 follow-up statement
414
WWUS52 KMFL 011951
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
351 PM EDT MON APR 1 2013
FLC086-012001-
/O.CAN.KMFL.SV.W.0006.000000T0000Z-130401T2015Z/
MIAMI-DADE FL-
351 PM EDT MON APR 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MIAMI-DADE COUNTY
IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
MOVED OUT OF THE WARNED AREA. THUS THE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 2539 8029 2537 8029 2536 8031 2541 8043
2551 8041 2551 8032 2547 8033 2545 8032
2544 8031 2540 8032 2541 8030 2541 8028
2539 8028
TIME...MOT...LOC 1951Z 284DEG 17KT 2544 8031
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 2:09 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 1, 2:09 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 209 PM EDT MON APR 1 2013 .SHORT TERM (TONIGHT-WEDNESDAY NIGHT)... THE THREAT FOR A FEW STRONG TO EVEN SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE REMAINDER OF THE AFTERNOON AS A SHORTWAVE TROUGH AND COLD FRONT APPROACH AND MOVE INTO THE AREA. THE LATEST HIRES NUMERICAL CAM GUIDANCE CONTINUES TO INDICATE MAINLY ISOLATED/SCT ACTIVITY DEVELOPING ALONG AND OVER THE SOUTHEAST FLORIDA METRO/COASTAL LOCATIONS THROUGH THE REST OF THE AFTERNOON TODAY. THIS IS MAINLY DUE TO ENHANCED LOW-LEVEL CONVERGENCE BETWEEN WESTERLY FLOW AND THE EAST COAST SEA BREEZE/OUTFLOW FROM EARLIER CONVECTION OFF THE COAST ALONG WITH MODERATE INSTABILITY AND 30-35 KT 0-6KM SHEAR. BASED ON THE LATEST TRENDS AND OBSERVATIONS...IT DOES APPEAR THAT THE BULK OF THE AFTERNOON CONVECTION WILL REMAIN FROM MIAMI-DADE TO BOCA RATON AS THE SOUTHWESTERLY FLOW APPEARS TO BE TOO STRONG FARTHER NORTH ACROSS PALM BEACH COUNTY FOR THE EAST COAST SEA BREEZE TO SETUP. THE MAIN IMPACTS FROM ANY STORMS THAT DO DEVELOP COULD BE WIND GUSTS UP TO 60 MPH...HAIL AND LOCALLY HEAVY RAINFALL. THIS THREAT WILL BEGIN TO DIMINISH THROUGH THE MID TO LATE EVENING HOURS. THE FRONTAL BOUNDARY IS FORECAST TO PUSH THROUGH LATER TONIGHT WITH NORTHWEST FLOW AND DRIER CONDITIONS FOLLOWING ITS PASSAGE INTO TUESDAY. TEMPERATURES ARE FORECAST TO REMAIN AROUND AND SLIGHTLY ABOVE NORMAL IN THE WAKE OF THIS BOUNDARY THROUGH THE MID-WEEK PERIOD AS THE LOW-LEVEL FLOW QUICKLY VEERS AROUND TO THE EAST THROUGH THE MID-WEEK. .LONG TERM (THURSDAY-WEEKEND)... A LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER THE WESTERN GULF AND MOVE OVER THE FLORIDA PANHANDLE THURSDAY NIGHT/FRIDAY MORNING. A COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA FRIDAY. THIS SYSTEM WILL BRING OUR NEXT CHANCE FOR RAIN AND POSSIBLY A THUNDERSTORM. MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE STRENGTH, POSITION, AND TIMING OF THIS SYSTEM. GIVEN THIS, HAVE A HIGH CHC POP IN THE FORECAST FOR FRIDAY. BEHIND THE FRONT, HIGH PRESSURE WILL BUILD IN ONCE AGAIN. TEMPERATURES WILL NOT BE MUCH COOLER, ONLY A FEW DEGREES. THIS HIGH PRESSURE WILL LAST FOR THE REMAINDER OF THE EXTENDED FORECAST. && .MARINE... A COLD FRONT WILL APPROACH AND MOVE THROUGH THE MARINE AREA TODAY THROUGH TONIGHT WITH MODERATE SOUTHERLY WINDS CONTINUING OUT AHEAD OF IT. IN ADDITION TO THE WINDS...SOME STRONG THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THIS EVENING...ESPECIALLY NEAR THE EAST COAST LOCATIONS THROUGH THE AFTERNOON AND EVENING HOURS TODAY. WINDS WILL SHIFT TO THE NORTHWEST LATER TONIGHT IN THE WAKE OF THE FRONT...THEN GRADUALLY SHIFT TO THE EAST LATER TUESDAY THROUGH THE MID-WEEK PERIOD. && .FIRE WEATHER... ALTHOUGH SOME DRIER AIR IS EXPECTED LATER TONIGHT THROUGH TUESDAY...THE LOW-LEVEL FLOW WILL QUICKLY VEER BACK TO THE ENE THROUGH THE MID-WEEK PERIOD...WHICH WILL KEEP RH'S ABOVE CRITICAL LEVELS THROUGH THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 65 81 67 81 / 20 10 - 10 FORT LAUDERDALE 68 84 71 83 / 20 10 - 10 MIAMI 68 85 69 82 / 20 10 - 10 NAPLES 65 83 64 85 / 10 10 - 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...85/AG AVIATION/RADAR...60/BD
Hazardous weather outlook, Apr 1, 10:07 AM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1007 AM EDT MON APR 1 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 020515- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1007 AM EDT MON APR 1 2013 ...SEVERE THUNDERSTORMS POSSIBLE MAINLY ACROSS EASTERN SOUTH FLORIDA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: SOUTH TO SOUTHEAST WINDS OF 15 MPH WILL LEAD TO A SLIGHT RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES TODAY. THUNDERSTORMS: THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION TODAY, BUT MAINLY EXPECTED ACROSS THE EASTERN HALF OF SOUTH FLORIDA AND THE ADJACENT ATLANTIC WATERS. THE MAIN THREATS ARE EXPECTED TO BE DAMAGING WINDS, LIGHTNING, HAIL AND A SLIGHT RISK OF TORNADOES. TORNADOES: CONDITIONS TODAY WILL BE FAVORABLE FOR ANY THUNDERSTORMS THAT DEVELOP TO RESULT IN A SLIGHT RISK OF TORNADOES. WATERSPOUTS: CONDITIONS TODAY WILL BE FAVORABLE FOR ANY SHOWERS OR THUNDERSTORMS THAT DEVELOP ACROSS THE ATLANTIC WATERS TO PRODUCE WATERSPOUTS. WIND: ANY THUNDERSTORMS THAT DEVELOP TODAY COULD RESULT IN DAMAGING WIND GUSTS TO NEAR 60 MPH. HAIL: ANY THUNDERSTORMS THAT DEVELOP TODAY COULD RESULT IN HAIL RANGING FROM QUARTER TO GOLF BALL SIZED. FLOODING: LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY STORMS THAT DEVELOP TODAY WITH MINOR URBAN TYPE FLOODING POSSIBLE. VISIBILITY: SMOKE FROM A WILDFIRE IN CENTRAL COLLIER COUNTY MAY RESULT IN AREAS OF REDUCED VISIBILITIES TONIGHT OVER INTERIOR SECTIONS OF COLLIER COUNTY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY EASTERLY WINDS WILL RETURN BY WEDNESDAY RESULTING IN AN ENHANCED RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES WEDNESDAY AND THURSDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY ACROSS SOUTH FLORIDA AS LOW PRESSURE DEVELOPS ACROSS THE NORTHEASTERN GULF. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Apr 1, 2:13 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 213 PM EDT MON APR 1 2013 FLZ073-074-011845- INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL 213 PM EDT MON APR 1 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL... * UNTIL 245 PM EDT * AT 211 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR MICCOSUKEE RESORT...AND MOVING EAST AT 15 MPH. THIS STORM IS RAPIDLY DEVELOPING AND COULD BECOME SEVERE. * THE STORM WILL AFFECT... FIU SOUTH CAMPUS... SWEETWATER... VIRGINIA GARDENS... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 2581 8027 2570 8038 2576 8049 2585 8043 TIME...MOT...LOC 1813Z 287DEG 14KT 2578 8043 GREGORIA
Special weather statement, Apr 1, 2:16 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
216 PM EDT MON APR 1 2013
FLZ073-074-173-174-011845-
COASTAL MIAMI DADE COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND
MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
216 PM EDT MON APR 1 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...
* UNTIL 245 PM EDT
* AT 211 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR HOMESTEAD GENERAL AIRPORT...AND MOVING
EAST AT 15 MPH.
* THE STORM WILL AFFECT...
REDLAND...
THE REDLAND...
HOMESTEAD...
NARANJA...
PRINCETON...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2553 8031 2553 8032 2550 8032 2549 8033
2545 8032 2544 8031 2542 8032 2546 8061
2562 8059 2560 8030 2557 8030
TIME...MOT...LOC 1816Z 281DEG 15KT 2553 8053
GREGORIASpecial weather statement, Apr 1, 2:53 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
253 PM EDT MON APR 1 2013
FLZ074-173-011930-
COASTAL MIAMI DADE COUNTY FL METROPOLITAN MIAMI DADE FL
253 PM EDT MON APR 1 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN MIAMI-DADE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...
* UNTIL 330 PM EDT
* AT 248 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WESTCHESTER...AND MOVING EAST AT 20 MPH.
* THE STORM WILL AFFECT...
CORAL WAY VILLAGE...
CORAL GABLES...
COCONUT GROVE...
LITTLE HAVANA...
MIAMI BEACH...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2569 8015 2569 8018 2574 8017 2574 8020
2572 8024 2570 8024 2571 8037 2580 8037
2582 8018 2576 8018 2575 8016 2577 8015
2582 8015 2582 8011
TIME...MOT...LOC 1853Z 269DEG 17KT 2574 8032
GREGORIASpecial weather statement, Apr 1, 3:05 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
305 PM EDT MON APR 1 2013
FLZ074-173-011930-
COASTAL MIAMI DADE COUNTY FL METROPOLITAN MIAMI DADE FL
305 PM EDT MON APR 1 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN MIAMI-DADE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...
* UNTIL 330 PM EDT
* AT 302 PM EDT...A SKYWARN STORM SPOTTER REPORTED NICKEL SIZED HAIL
IN SOUTH MIAMI. THIS THUNDERSTORM OVER SOUTH MIAMI WILL CONTINUE
TO BE CAPABLE OF PRODUCING NICKEL SIZED HAIL AND POSSIBLE WIND
GUSTS TO 50 MPH. THE STORM IS MOVING EAST AT 15 MPH.
* THE STORM WILL AFFECT...
CORAL GABLES...
COCONUT GROVE...
MIAMI...
KEY BISCAYNE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2566 8016 2568 8018 2572 8017 2574 8017
2574 8020 2572 8024 2564 8027 2568 8034
2581 8030 2579 8018 2576 8018 2575 8016
2578 8015 2578 8012
TIME...MOT...LOC 1904Z 288DEG 15KT 2572 8026
GREGORIALocal storm report, Apr 1, 3:07 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
307 PM EDT MON APR 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL SOUTH MIAMI 25.71N 80.30W
04/01/2013 E0.88 INCH MIAMI-DADE FL TRAINED SPOTTER
NICKEL SIZED HAIL WAS REPORTED BY A TRAINED WEATHER
SPOTTER IN SOUTH MIAMI AT THE INTERSECTION OF 66TH AND
63RD STREET.
&&
CARACOZZALocal storm report, Apr 1, 3:20 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
320 PM EDT MON APR 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL 2 WSW CORAL GABLES 25.72N 80.30W
04/01/2013 E0.25 INCH MIAMI-DADE FL TRAINED SPOTTER
A RETIRED NWS EMPLOYEE REPORTED PEA-SIZED HAIL NEAR THE
INTERSECTION OF LUDLAM ROAD AND MILLER DRIVE/SW 56TH
STREET. WIND DAMAGE TO A TREE WAS ALSO REPORTED...IN
ADDITION TO 2.5 INCHES OF RAIN SINCE NOON.
&&
ROSSThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:52 AM EDT | Special Marine Warning | MFL | 53 min | |
| Apr 1, 8:56 AM EDT | Special Marine Warning | MFL | 64 min | |
| Apr 1, 1:43 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Apr 1, 1:53 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 52 min |
| Apr 1, 1:57 PM EDT | Special Marine Warning | MFL | 63 min | |
| Apr 1, 2:13 PM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 1, 2:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Apr 1, 2:16 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Apr 1, 2:37 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 38 min |
| Apr 1, 2:53 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Apr 1, 2:59 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Apr 1, 3:05 PM EDT | Special Weather Statement | MFL | Miami-Dade | 25 min |
| Apr 1, 3:06 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 114 min |
| Apr 1, 3:13 PM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 1, 3:36 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 84 min |
| Apr 1, 3:39 PM EDT | Special Marine Warning | MFL | 66 min | |
| Apr 1, 3:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Apr 1, 4:13 PM EDT | Special Marine Warning | MFL | 32 min | |
| Apr 1, 4:40 PM EDT | Special Marine Warning | MFL | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.